Items where Author is "Khashyarmanesh, Kazem"

Warning The system is temporarily closed to updates for reporting purpose.
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha and Khashyarmanesh, Kazem and Roberts, Leslie G. (2022) Classes of normally and nearly normally torsion-free monomial ideals. Communications in Algebra, 50 (9). pp. 3715-3733. ISSN 0092-7872 (Print) 1532-4125 (Online)

Khashyarmanesh, Kazem and Nasernejad, Mehrdad and Asloob Topaçoğlu, Ayesha (2022) On the matroidal path ideals. Journal of Algebra and Its Applications . ISSN 0219-4988 (Print) 1793-6829 (Online) Published Online First https://dx.doi.org/10.1142/S0219498823502274

This list was generated on Sun Nov 27 11:00:20 2022 +03.